# SDR AALA20130827005

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 38,835 hours, 16,078 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 19D EMERGENCY LIGHT INOPERATIVE.  RECONNECTED LOOSE CONNECTOR.  OPERATIONS CHECKED NORMAL.
